| Model Number |
802010 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the prefilled syringe was missed in the insertion kits.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿machine speed out of parameters¿.It is unknown whether the device had met relevant specifications.Based on patient code 2645 the product was not used on the patient.It was unknown whether the product had caused the reported failure.The dhr review could not be performed without a lot number.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the prefilled syringe was missed in the insertion kits.